The word problem in fundamental groups of sufficiently large irreducible 3-manifolds

Waldhausen F (1968)
The Annals of Mathematics (2) 88(2): 272-280.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Waldhausen F. The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2). 1968;88(2):272-280.
Waldhausen, F. (1968). The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2), 88(2), 272-280.
Waldhausen, F. (1968). The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2) 88, 272-280.
Waldhausen, F., 1968. The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2), 88(2), p 272-280.
F. Waldhausen, “The word problem in fundamental groups of sufficiently large irreducible 3-manifolds”, The Annals of Mathematics (2), vol. 88, 1968, pp. 272-280.
Waldhausen, F.: The word problem in fundamental groups of sufficiently large irreducible 3-manifolds. The Annals of Mathematics (2). 88, 272-280 (1968).
Waldhausen, Friedhelm. “The word problem in fundamental groups of sufficiently large irreducible 3-manifolds”. The Annals of Mathematics (2) 88.2 (1968): 272-280.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar